# SDR SWAA2019052132903

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING ESCAPE HATCH EXTERNAL EMERGENCY LIGHT IS INOP.  REPLACED LT OVERWING ESCAPE HATCH EXTERNAL EMERGENCY LIGHT IAW AMM 3.
